Flarin - A new and unique lipid formulation which provides powerful relief from flaring joint pain; proven to be as effective as prescription strength ibuprofen (2400mg) at reducing pain in adults and children aged 16 years and over. This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.
Proven to be as effective as prescription strength Ibuprofen at reducing pain in adults and children aged 16 years and over.
Flarin shields the stomach from damage, Flarin encases ibuprofen in LiPids, which are absorbed in the small intestine, minimising contact with the stomach.
Warnings or Restrictions
Do not use if:The patient is under 16 years of age.You have a history of gastrointestinal bleeding or perforation.You are taking any other NSAID's including aspirin or diclofenac.Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.If you have any questions after you have bought this medication, please speak to your pharmacist.
Active ingredients: 200mg Ibuprofen. Also contains: Brilliant blue (E133), Allura red (E129), sorbitol, hard fat and glycerol monolinoleate
Size (0) Unit (EA) Height (9.7) Width (6.5) Depth (6.3)
Product code: 765250
Children and Adults aged 16 and over: Take one or two capsules (200 mg – 400 mg), up to three times a day as required. Leave at least 4 hours between doses and do not take more than 1200 mg (6 capsules) in any 24 hour period.